American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Anshelevich. Monic non-commutative orthogonal polynomials. Proc. Amer. Math. Soc. 136 (2008) 2395-2405. MR 2390506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. de Médicis and D. Stanton. Combinatorial orthogonal expansions. Proc. Amer. Math. Soc. 124 (1996) 469-473. MR 1317035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1